# SDR DALA2019100765748

- Difficulty date: October 5, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 71,392 hours, 26,976 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Debonded
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO  AREAS OF DISBOND FOUND DURING ULTRASONIC BOND INSPECTION ON THE UPPER SURFACE OF THE T/E/ WEDGE, LOCATED APPROXIMATELY 10" INBD OF THE O/B EDGE OF #3 SLAT AND 7" AFT OF THE L/E. CORRECCTIVE ACTION: REMOVED DAMAGED SKIN ON #3 SLAT T/E WEDGE UPPER SKIN LOCATED AT SLAT STA. OSS 560.00, ACCOMPLISHED PERMANENT BONDED ACCOMPLISHED POST-REPAIR INSPECTION PER B757 NDTM PT.4 57-40-01 WITH NO DISBONDS NOTED.
